MathSciNet Relay Station
MathSciNet bibliographic data
MR340478 22E43 (22E70 81.22)
Oksak, A. I. Trilinear Lorentz invariant forms. Comm. Math. Phys. 29 (1973), 189–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement